Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On the local structure of Lorentzian Einstein manifolds with parallel distribution of null lines
Author: Galaev, A.
Leistner, T.
Citation: Classical and Quantum Gravity, 2010; 27(22):1-16
Publisher: IOP Publishing Ltd
Issue Date: 2010
ISSN: 0264-9381
Statement of
Anton S Galaev and Thomas Leistner
Abstract: We study transformations of coordinates on a Lorentzian Einstein manifold with a parallel distribution of null lines and show that the general Walker coordinates can be simplified. In these coordinates, the full Lorentzian Einstein equation is reduced to equations on a family of Einstein Riemannian metrics.
Rights: © 2010 IOP Publishing Ltd.
DOI: 10.1088/0264-9381/27/22/225003
Published version:
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.